# SDR USAA2011022890893

- Difficulty date: February 10, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 86,644 hours, 15,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310063
- Part serial: 295
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C3 CHECK - LEFT WING OUTBOARD FLAP TRAILING EDGE UPPER SURFACE HAS AREA OF DISBOND AT WS 759.50 - WS 775.  REPAIRED LEFT WING OUTBOARD FLAP TRAILING EDGE UPPER SURFACE AT WS 759.50 - WS 775 IAW B767 SRM 51-70-10 REPAIR 24.
